MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N+PRO, JAPANESE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it previously logging multiple patient circuit disconnect alarms was confirmed, however, during testing the reported issue could not be duplicated.Proper device operation was observed through functional and performance testing.The cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that the device needed service.During the device's evaluation, ventec observed that it had previously logged multiple patient circuit disconnect alarms.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 -- section d4, model #, of the initial medwatch report stated: prt-00490-100.Section d4, model #, of the initial medwatch report should have stated: v+o+c+s+n+pro, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19347330
Report Number3013095415-2024-00410
Device Sequence Number14105352
Product Code CBK
UDI-Device Identifier00855573007761
UDI-Public(01)00855573007761(11)221102(21)124344
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+O+C+S+N+PRO, JAPANESE
Device Catalogue NumberPRT-00490-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown